Volume 7, Number 4
Previous Issue Next Issue

Jian-Ming Miao

J. Comp. Math., 7 (1989), pp. 321-323.

Preview Full PDF 219 3305 Abstract

Song-Shi Dang

J. Comp. Math., 7 (1989), pp. 324-326.

Preview Full PDF 201 3315 Abstract

Jun Ji

J. Comp. Math., 7 (1989), pp. 327-333.

Preview Full PDF 208 3289 Abstract

Ming-Kui Chen

J. Comp. Math., 7 (1989), pp. 334-342.

Preview Full PDF 206 3265 Abstract

Jian-Zhong Wnag & Yuan Chen

J. Comp. Math., 7 (1989), pp. 343-360.

Preview Full PDF 204 3164 Abstract

Long-Ji Tang & Gan-Quan Xie

J. Comp. Math., 7 (1989), pp. 361-366.

Preview Full PDF 215 3138 Abstract

Huamo Wu & Yu-Hua Wu

J. Comp. Math., 7 (1989), pp. 367-373.

Preview Full PDF 196 3343 Abstract

Xian-Kang Zhang

J. Comp. Math., 7 (1989), pp. 374-382.

Preview Full PDF 209 3262 Abstract

Che Sun

J. Comp. Math., 7 (1989), pp. 383-396.

Preview Full PDF 195 3316 Abstract

Yuan Chen & Ji-Guang Sun

J. Comp. Math., 7 (1989), pp. 397-401.

Preview Full PDF 200 3329 Abstract

Qun Lin & Rui-Feng Xie

J. Comp. Math., 7 (1989), pp. 402-411.

Preview Full PDF 203 3341 Abstract

Jian-Xin Deng

J. Comp. Math., 7 (1989), pp. 412-417.

Preview Full PDF 219 3292 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard